# SDR FDEA202507301340

- Difficulty date: July 30, 2025
- Submitted: July 30, 2025
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 74,305 hours, 19,331 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Power Unit
- Condition: Faulted
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER PWR TST FAIL LEVEL 1 ALERT ILLUMINATED. PER  QRH, TURNED EMER PWR SWITCH OFF AND WAITED FOR BAT  CHARGING MESSAGE TO GO OUT, THEN TURNED EMER PWR  SWITCH ON AND ALL APPEARED NORMAL, UNTIL APU PWR  DROPPED OFFLINE AGAIN AND EMER PWR ON LEVEL 1 ALERT  ILLUMINATED.   T/S PER FIM AND PERFORMED SUCCESSFUL ELEC PWR TEST.  ALSO HAD MULTIPLE ISSUES WITH APU PWR REF 49-00-0504
